Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

4 months old has allergic sinus problems, given Rynex DM. Cries in the nights. Is it a side effect ?

Hey my daughter will be 4 months Tuesday I took her to the doctor a few weeks back and they confirmed she has allergy/sinus problems they gave her Rynex DM liquid I give it to her every morning when she wakes up but I've notice the last past couple nights when it's time 4 bed she just lays there for hours and cries and won't be still I was wondering can babies get addicted to cough syrup because thats the way shes acting! Plz help!
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

I would advise you to stop this medication because your 4mths baby would not require this cough suppressant .At an age of 4mths babies sinuses are not well formed so sinusitis is rare.This medication is recommended only above 6yrs.

At present you could use normal saline drops to clear her nasal passages and I would advise you to get her examined by a Paediatrician for proper diagnosis.
Take care.

Answered: Mon, 29 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor